# SDR SIMA20180114001

- Difficulty date: January 14, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 32,687 hours, 27,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14528566001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN CENTER OMEGA BEAM AT FRAME 59. CORROSION IN CENTER OMEGA BEAM AT FRAME 59 NUT PLATE HOLE FOUND TO BE OUT OF LIMITS. CUT OUT DAMAGE AND PERFORMED NDT INSPECTION, NO DEFECTS NOTED . FABRICATED, LOCATED AND DRILLED DOUBLER FROM 2024TS 0.080. APPLIED ALODINE, PRIMER, TOP COAT AND INSTALLED DOUBLER TO CENTER OMEGA BEAM IAW SRM 53-24-10, NDTM 51-00-00-916-801-A00 AND CPM 51-21-04,51-21-05 AND 51-21-06.
